Alert archive / Wyoming / Flash Flood Warnings in 2018
Flash Flood Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at May 22, 2018, 7:42 PM MDT for 4 counties in Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2018, 7:42 PM MDT (01:42 UTC)
- Expired
- May 22, 2018, 10:27 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Big Horn County, WY, Hot Springs County, WY, Park County, WY, Washakie County, WY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:00 PM MDT | FLASH FLOOD | 5 S Meeteetse, WY | 1 FOOT OF WATER WAS REPORTED BY SEVERAL FIRE FOLKS 5 MILES SOUTH OF MEETEETSE ON HIGHWAY 120 AROUND 9 PM TUESDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292 WGUS55 KRIW 230142 FFWRIW WYC003-017-029-043-230445- /O.NEW.KRIW.FF.W.0001.180523T0142Z-180523T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Riverton WY 742 PM MDT TUE MAY 22 2018 The National Weather Service in Riverton has issued a * Flash Flood Warning for... Northwestern Hot Springs County in central Wyoming... Southwestern Big Horn County in central Wyoming... Northwestern Washakie County in central Wyoming... East central Park County in central Wyoming... * Until 1045 PM MDT * At 740 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. One to two inches of rain are estimated to have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include areas in and near Meeteetse, Otto, Meeteetse Rim, Burlington, Oregon Basin, Lower Greybull River Road, and State Highway 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4412 10806 4400 10890 4447 10903 4456 10820 $$ Jones
3 follow-up statements
776 WGUS75 KRIW 230214 FFSRIW Flash Flood Statement National Weather Service Riverton WY 814 PM MDT TUE MAY 22 2018 WYC003-017-029-043-230445- /O.CON.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hot Springs-Big Horn-Washakie-Park- 814 PM MDT TUE MAY 22 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR NORTHWESTERN HOT SPRINGS...SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND EAST CENTRAL PARK COUNTIES... At 813 PM MDT, Doppler radar indicated the thunderstorms that produced the heavy rain have moved north and out of the warned area. However, widespread rainfall of one inch is estimated to have fallen in the warned area in less than one hour. Some locations southeast of Meeteetse and south of Otto are estimated to have received 1.5 to as much as 2.25 inches of rain. Flash flooding is expected to have begun in portions of the warned area, especially in the hilly terrain east of Meeteetse and on and near Tatman Mountain. Some locations that will experience flooding include areas in and near Meeteetse, Otto, Meeteetse Rim, Burlington, Oregon Basin, Lower Greybull River Road, and State Highway 120. Secondary and gravel roads may be most susceptible to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4412 10806 4400 10890 4447 10903 4456 10820 $$ Jones
055
WGUS75 KRIW 230303
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
903 PM MDT TUE MAY 22 2018
WYC017-230308-
/O.CAN.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs-
903 PM MDT TUE MAY 22 2018
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HOT SPRINGS COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Motorists on State
Highway 120 between Gooseberry Creek Rest Area and Meeteetse should
be alert for ponding of water on the road.
LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
4447 10903 4456 10820
$$
WYC003-029-043-230445-
/O.CON.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Big Horn-Washakie-Park-
903 PM MDT TUE MAY 22 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND EAST CENTRAL PARK
COUNTIES...
Widespread rainfall of up to one inch is estimated to have fallen in
the warned area in less than one hour earlier Tuesday evening. Some
locations southeast of Meeteetse and south of Otto are estimated to
have received 1.5 to as much as 2.25 inches of rain. Flash flooding
would be most likely on Fifteenmile Creek and its tributaries, and
in the hilly terrain on and near Tatman Mountain.
Locations impacted by the heavy rain and flash flooding include
Meeteetse Rim, Otto, Burlington, Oregon Basin, and the Lower
Greybull River Road. Secondary and gravel roads will be most
susceptible to flash flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
&&
LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
4447 10903 4456 10820
$$
Jones296
WGUS75 KRIW 230427
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
1027 PM MDT TUE MAY 22 2018
WYC003-029-043-230437-
/O.CAN.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Big Horn-Washakie-Park-
1027 PM MDT TUE MAY 22 2018
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BIG HORN...NORTHWESTERN
WASHAKIE AND EAST CENTRAL PARK COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
4447 10903 4456 10820
$$
TroutmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 22, 5:31 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 22, 5:31 PM MDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Riverton WY 531 PM MDT Tue May 22 2018 .SHORT TERM...This evening through Friday Issued at 1212 PM MDT Tue May 22 2018 Upper low lifting nwd across far ern NV with approaching nose of strong jet and mid level QG forcing. This area of forcing moves into Central WY about 00z and then lifts slowly nwd through the night. Models are also showing a H7 low lifting nwd through Central WY tonight. The GFS is a little further east with it than the NAM and thus the difference in the QPF maxes. Bottom line is very favorable upper support (nose of strong jet, upper divergence/diffluence and mid level QG forcing (e-w band) lifting nwd late this afternoon through tonight. Enough instability (1000-1500 J/kg) and upper support for strong to locally severe thunderstorms (especially nrn half) along with flooding/flash flooding potential where heavy rain persists or falls on saturated ground from recent storms. Main upper low lifts gradually nwd and exits off into srn MT by Wed aftn. Plent of showers/tstorms still around the low track through Wed (especially nw mtns). Weak shortwave ridging Thursday with afternoon convection in and near the mountains. A few will likely move across the lower elevations of the north half late in the day or evening but nothing like today's action. Ridging strengthens Friday for a generally dry and warm day. .LONG TERM...Friday night through Tuesday Issued at 1212 PM MDT Tue May 22 2018 A weather system will settle over the Great Basin of Nevada and western Utah Saturday and remains there Sunday and even Monday (Memorial Day). For Saturday, most of the area will be dry with some showers and thunderstorms over the western mountains and valleys in the afternoon and evening. Another warm day expected with 70s and 80s, a few lower 90s in the Big Horn basin. The potential for showers and thunderstorms increases for Sunday and Monday as disturbances rotate from south to north through our area. Timing these features this far out is tough and will no doubt change each day. For now, be prepared for periods of unsettled weather with many dry hours in between on Sunday and Monday. Sunday high temps will be in the 70s to lower 80s east of the divide with 60s to lower 70s west of the divide. Monday looks to cool down with 60s in the west and 70s in the east. Next Tuesday could be cooler with a chance of showers and storms as the weather system is forecast to get closer to our area. && .AVIATION...For the 00Z TAFS through 00Z Wednesday evening Issued at 531 PM MDT Tue May 22 2018 West of the Continental Divide...KJAC/KBPI/KPNA/KRKS VFR conditions to prevail into the evening. Scattered SHRA/TSRA are occuring with more predominant TSRA expected toward 02Z, continuing through around the 06Z-07Z time frame. MVFR ceilings and rain showers are expected toward the end of the forecast period with thunderstorms expected to slowly dissipate after 07Z. Mountains will be obscured at times. Wind gusts to 30 knots and small hail will occur with stronger storms. East of the Continental Divide...KCPR/KCOD/KRIW/KLND/KWRL Widespread showers and thunderstorms expected tonight. Some storms will be quite strong to possibly severe, especially in the eastern zones. MVFR ceilings will be predominant at most locations after 02Z with showers and thunderstorms. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 1212 PM MDT Tue May 22 2018 A surge of moisture lifting northward across Wyoming through the night will bring scattered to numerous showers and thunderstorms across the area. The chance of showers/storms will decrease in the south this evening but continue in the north half all night. Some heavy rain is possible with these storms with a good chance of a wetting rain where storms set up. Flooding is possible where heavy rain persists. Winds should remain light to moderate except in and near any shower or thunderstorm. Relative humidity will remain above critical levels. Mixing and smoke dispersal will range from poor in the basins and good in the breezier areas. On Wednesday, widespread showers and some thunderstorms will continue in the northwest with only isolated showers elsewhere. && .RIW WATCHES/WARNINGS/ADVISORIES... Flood Watch from 6 PM MDT this evening through Wednesday morning for WYZ002-004-006-008-009-015-016. && SHORT TERM...Skrbac LONG TERM...Hulme AVIATION...Hulme FIRE WEATHER...Skrbac
Hazardous weather outlook, May 22, 2:15 AM MDT, 17 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 215 AM MDT Tue May 22 2018 WYZ001>020-022>030-231100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 215 AM MDT Tue May 22 2018 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Widespread showers and thunderstorms by late afternoon, continuing overnight. Heavy rain, with localized flooding, with the stronger storms, especially east of the Divide. Some stronger storms will have hail and strong wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday...A chance of afternoon and evening thunderstorms, especially over western and northern portions. Thursday...A chance of afternoon and evening thunderstorms over and near the mountains. Saturday...Isolated afternoon and evening thunderstorms in the west. Sunday and Monday...A chance of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report hail, wind gusts past 45 mph and any flooding. Thank you.
In the hours before
Special weather statement, May 22, 5:46 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Riverton WY 546 PM MDT TUE MAY 22 2018 WYZ004-006-230030- North Big Horn Basin-Southeast Big Horn Basin- 546 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES UNTIL 630 PM MDT... At 544 PM MDT, Doppler radar was tracking a thunderstorm 11 miles northwest of Worland, moving north at 25 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Up to a quarter of an inch of rain is possible in an hour in some areas with this storm. This storm will remain over mainly rural areas of southwestern Big Horn and northwestern Washakie Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4404 10804 4403 10824 4430 10840 4432 10800 TIME...MOT...LOC 2344Z 164DEG 20KT 4409 10817 Lipson
Special weather statement, May 22, 5:52 PM MDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Riverton WY 552 PM MDT TUE MAY 22 2018 WYZ019-020-230015- Green Mountains and Rattlesnake Range-Natrona County Lower Elevations- 552 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA COUNTY UNTIL 615 PM MDT... At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Alcova, which is 31 miles southwest of Casper, moving east at 10 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Natrona County, including the following locations: Austin Creek Natural Gas Processing Plant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4260 10703 4301 10746 4303 10695 4264 10674 TIME...MOT...LOC 2351Z 265DEG 9KT 4263 10689 Troutman
Special weather statement, May 22, 6:33 PM MDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Riverton WY 633 PM MDT TUE MAY 22 2018 WYZ002>007-230115- Owl Creek and Bridger Mountains-North Big Horn Basin-Southeast Big Horn Basin-Cody Foothills-Southwest Big Horn Basin-Absaroka Mountains- 633 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS... SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND SOUTHEASTERN PARK COUNTIES UNTIL 715 PM MDT... At 630 PM MDT, Doppler radar was tracking a strong thunderstorm near Meeteetse, moving north at 10 mph. Pea-sized hail, one-quarter to one-half inch of rain, and deadly cloud-to-ground lightning are all possible with this storm. other showers and storms in the same general area of Park, Washakie and Big Horn counties can also expect heavy rain and pea-sized hail. Motorists on state highways 120 and 431 can expect hail to be covering the road in some spots, along with ponding of water on the road. Other locations impacted by this storm include Badlands Overlook, Sunshine Reservoir and Grass Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4391 10810 4380 10905 4429 10921 4435 10815 TIME...MOT...LOC 0030Z 176DEG 5KT 4413 10876 Jones
Special weather statement, May 22, 6:50 PM MDT, 52 minutes before
Special Weather Statement National Weather Service Riverton WY 650 PM MDT TUE MAY 22 2018 WYZ020-230115- Natrona County Lower Elevations- 650 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 715 PM MDT... At 649 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Emigrant Gap, which is 23 miles west of Casper, moving northeast at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Goldeneye Reservoir around 715 PM MDT. Other locations impacted by this storm include Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4271 10671 4278 10693 4312 10680 4302 10646 TIME...MOT...LOC 0049Z 202DEG 22KT 4282 10678 Troutman
Special weather statement, May 22, 7:10 PM MDT, 32 minutes before
Special Weather Statement National Weather Service Riverton WY 710 PM MDT TUE MAY 22 2018 WYZ003-004-230145- North Big Horn Basin-Cody Foothills- 710 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND EAST CENTRAL PARK COUNTIES UNTIL 745 PM MDT... At 709 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Otto to near Meeteetse. Movement was north-northwest at 10 mph. One-half inch diameter hail, one-quarter to one-half inch of rain, wind gusts around 35 mph, and deadly cloud-to-ground lightning are all likely with these storms. Impacted locations include Otto, Meeteetse, Burlington, and Oregon Basin. Motorists in these locations should prepare for hail to possibly cover the road along with ponding of water on the road. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4428 10808 4408 10889 4436 10900 4454 10815 TIME...MOT...LOC 0107Z 155DEG 7KT 4435 10825 4420 10887 Jones
Special weather statement, May 22, 7:12 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Riverton WY
712 PM MDT TUE MAY 22 2018
WYZ007-009-011-020-230145-
Owl Creek and Bridger Mountains-Southeast Johnson County-Bighorn
Mountains Southeast-Natrona County Lower Elevations-
712 PM MDT TUE MAY 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHWESTERN NATRONA COUNTIES UNTIL 745 PM MDT...
At 711 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Kaycee to near Waltman
Rest Area. Movement was north at around 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
These storms will remain over mainly rural areas of southeastern
Johnson and northwestern Natrona Counties, including the following
locations: Willow Creek School and Arminto.
This includes Interstate 25 between mile markers 241 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4308 10711 4317 10752 4324 10751 4376 10651
4373 10630
TIME...MOT...LOC 0111Z 299DEG 127KT 4365 10649 4314 10723
TroutmanThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:13 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 30 min |
| May 22, 6:33 PM MDT | Special Weather Statement | RIW | Hot Springs | 42 min |
| May 22, 6:50 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| May 22, 7:10 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| May 22, 7:12 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| May 22, 7:59 PM MDT | Special Weather Statement | RIW | Johnson, Washakie | 31 min |
| May 22, 8:00 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| May 22, 9:07 PM MDT | Special Weather Statement | RIW | Johnson | 23 min |
| May 23, 12:24 PM MDT | Areal Flood Warning | RIW | Fremont | 19 hr |
| May 23, 1:19 PM MDT | Special Weather Statement | RIW | 26 min | |
| May 23, 1:47 PM MDT | Special Weather Statement | RIW | Big Horn | 28 min |
| May 23, 1:58 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| May 23, 2:00 PM MDT | Special Weather Statement | RIW | Natrona | 30 min |
| May 23, 2:17 PM MDT | Special Weather Statement | RIW | Big Horn | 28 min |
| May 23, 2:34 PM MDT | Special Weather Statement | RIW | Big Horn | 26 min |
| May 23, 2:44 PM MDT | Special Weather Statement | RIW | Big Horn | 31 min |
| May 23, 2:49 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| May 23, 2:52 PM MDT | Special Weather Statement | RIW | Big Horn | 23 min |
| May 23, 3:10 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| May 23, 3:11 PM MDT | Special Weather Statement | RIW | Big Horn | 34 min |
| May 23, 3:28 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 47 min |
| May 23, 3:34 PM MDT | Special Weather Statement | RIW | 26 min | |
| May 23, 3:51 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| May 23, 3:56 PM MDT | Special Weather Statement | RIW | Johnson | 19 min |
| May 23, 4:50 PM MDT | Special Weather Statement | RIW | Washakie | 25 min |
Nearby
Flash Flood Warnings in Wyoming, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.